Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Properties of Lusin sets with applications to probability


Author: R. B. Darst
Journal: Proc. Amer. Math. Soc. 20 (1969), 348-350
MSC: Primary 28.10; Secondary 60.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0237730-3
MathSciNet review: 0237730
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] David Blackwell, On a class of probability spaces, Proc. Third Berkeley Sympos. on Math. Stat. and Prob., Vol. II, Univ. of Calif. Press, Berkeley, pp. 1-6. MR 0084882 (18:940d)
  • [2] Gopinath Kallianpur, A note on perfect probability, Ann. Math. Statist. 30 (1959), 169-172. MR 0101541 (21:351)
  • [3] Casimir Kuratowski, Topology, Vol. I, Academic Press, New York, 1966. MR 0217751 (36:840)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.10, 60.00

Retrieve articles in all journals with MSC: 28.10, 60.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0237730-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society